# SDR DALA2016020900940

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,475 hours, 45,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD OF GEAR DOOR BELOW GEAR DOOR SENSOR IS CRACKED.  PERFORMED REPAIR IAW ERA 543814-14, REV ORIG SECTION II PERMANENT REPAIR.
